# SDR GTIA020298

- Difficulty date: April 17, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2730 · Elevator Control System
- Part: Connector
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO - FLT 1301 - ELEVATOR POWER ON LIGHT ILLUMINATED WOULD NOT GO OUT.  TROUBLESHOT PSI SWITCH TO HAVE LOOSE CANNON PLUG, CLEANED PLUG.  OPS CHECK NORMAL.  (M)
